# SDR CA110217002

- Difficulty date: February 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Aircraft time: 4,198 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 7004305901
- Condition: Faulted
- Location: Pitch Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSAS PITCH LIGHT WOULD NOT EXTINGUISH DURING GROUND TEST. PITCH ACTUATOR WAS DETERMINED AT FAULT - WITH CSAS SYS POWERED UP IT WAS POSSIBLE TO MANUALLY EXTEND AND RETRACT THE ACTUATOR FROM STOP TO STOP WHEN IT SHOULD HAVE BEEN INTERNALLY BRAKED.  REPLACEMENT OF ACTUATOR RECTIFIED THE DEFECT AND ACFT WAS RETURNED TO SERVICE.
